MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD TWINPAK DUAL CANNULA DEVICE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD TWINPAK DUAL CANNULA DEVICE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 303390
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd twinpak¿ dual cannula device had foreign matter.The following information was provided by the initial reporter: "it was reported by the facility representative that the needle does not pierce the top of the vial and a piece of rubber got inside the vial.We had a site that reported that it caused coring and a small piece of rubber was noted in the syringe".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: it was reported by the medical professional, the cannula does not pierce the top of the vial.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows part of a syringe with white solution in it.No other information is available from the photo.It could be possible the customer is not using the product as intended.This product is not designed to be inserted through a vial rubber stopper.A device history record review was completed for provided material number 303390, lot number 1088526.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.To date, there have been no other similar events reported for this lot.Based on the investigation and with no physical sample analysis the symptom reported by the customer could not be confirmed.H3 other text : see h.10.

Brand Name
BD TWINPAK DUAL CANNULA DEVICE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key12393142
Report Number1911916-2021-00903
Device Sequence Number4377756
Product Code FMI
UDI-Device Identifier30382903033905
UDI-Public30382903033905
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Model Number303390
Device Catalogue Number303390
Device Lot Number1088526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1